Ahmad, Z. U.
Summability factors for generalized absolute Riesz summability I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 24 (1970) no. 4 , p. 677-687
Zbl 0205.36203 | MR 282096
⇒ un erratum à cet article Errata-Corrige : “Summability factors for generalized absolute Riesz summability I”
URL stable : http://www.numdam.org/item?id=ASNSP_1970_3_24_4_677_0

Bibliographie

[1] Z.U. Ahmad, Absolute summability factors of infinite series by Rieszian means, Rend. Cir. Mat. Palermo (2), 11 (1962), 91-104. MR 161065 | Zbl 0109.28604

[2] Z.U. Ahmad, Absolute Riesz summability factors of infinite series, Jour. of Math., 2 (1966), 11-22. MR 407485

[3] G.D. Dikshit, On the absolute Riesz summability factors of infinite series (I), Indian Jour. Math., 1 (1958), 33-40. MR 104945 | Zbl 0092.28603

[4] U. Guha, The second theorem of consistency for absolute Riesz summability, Jour. London Math. Soc., 31 (1956), 300-311. MR 86160 | Zbl 0072.28102

[5] G.H. Hardy, and M. Riesz, The general theory of Dirichlet series, Cambridge Tracts. in Maths. and Math. Physics, No. 18 (1915). JFM 45.0387.03

[6] J.M. Hyslop, On the absolute summability by Rieszian means, Proc. Edinburgh Math. Soc. (2), 5 (1936), 46-54. JFM 62.0218.01 | Zbl 0015.20801

[7] S.M. Mazhar, On an extension of absolute Riesz summability, Proc. Nat. Inst. Sci. India, 26 A (1960), 160-167. MR 126096 | Zbl 0097.27202

[8] S.M. Mazhar, On the second theorem of consistency for generalized absolute Riesz summability (I), Proc. Nat. Inst. Sci. India, 27 A (1961), 11-17. MR 132942 | Zbl 0102.04805

[9] S.M. Mazhar, A theorem on generalized absolute Riesz summability, Annali della Scuola Normale Superiore di Pisa (3), 19 (1965), 513-518. Numdam | MR 203300 | Zbl 0137.26602

[10] N. Obrechkoff, Sur la summation absolue de séries de Dirichlet, C. R. Acad. Sc. (Paris), 136 (1928), 215-217. JFM 54.0243.01

[11] N. Obrechkoff, Über die absolute Summierung der Dirichletschen Reihen, Math. Zeitschr., 30 (1929), 375-386. JFM 55.0201.01 | MR 1545068

[12] J.B. Tatchell, A Theorem on absolute Riesz summability, Jour. London Math. Soc., 29 (1954), 49-59. MR 57993 | Zbl 0055.05706

[13] C. De La Vallée Poussin, Course d'analyse infinitésimale (I), Louvain - Paris, 5th Ed. (1923). JFM 49.0163.01